MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 22B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 22B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 52-1425
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Injury (2348); No Code Available (3191)
Date of Event 06/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
 
Event or Problem Description
Litigation alleges patient suffers from inflammation, pain, tissue and bone loss, and elevated cobalt and chromium levels.Update in addition to what were previously alleged, pfs alleges injury.After review of medical records, patient was revised to address right total hip arthroplasty, metal-on-metal components with increased chromium levels, and increase in pain.Revision notes reported infection, acetabular component and the liner had broken loose and not completely released away in normal position and rotated the screws, caused medial migration and subsidence of components.Doi: (b)(6) 2008 - dor: (b)(6) 2016 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8590491
Report Number1818910-2019-92798
Device Sequence Number2169638
Product Code LPH
UDI-Device Identifier10603295170600
UDI-Public10603295170600
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model Number52-1425
Device Catalogue Number521425
Device Lot Number2434897
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight91